On démontre que si
In this paper we show that a 1-convex (i.e., strongly pseudoconvex) manifold
Keywords: 1-convex manifolds, Kähler manifolds
Mot clés : variétés 1-convexes, variétés kählériennes
@article{AIF_2001__51_1_99_0, author = {Alessandrini, Lucia and Bassanelli, Giovanni}, title = {On the embedding of 1-convex manifolds with 1-dimensional exceptional set}, journal = {Annales de l'Institut Fourier}, pages = {99--108}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {51}, number = {1}, year = {2001}, doi = {10.5802/aif.1817}, zbl = {0966.32008}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.1817/} }
TY - JOUR AU - Alessandrini, Lucia AU - Bassanelli, Giovanni TI - On the embedding of 1-convex manifolds with 1-dimensional exceptional set JO - Annales de l'Institut Fourier PY - 2001 SP - 99 EP - 108 VL - 51 IS - 1 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.1817/ DO - 10.5802/aif.1817 LA - en ID - AIF_2001__51_1_99_0 ER -
%0 Journal Article %A Alessandrini, Lucia %A Bassanelli, Giovanni %T On the embedding of 1-convex manifolds with 1-dimensional exceptional set %J Annales de l'Institut Fourier %D 2001 %P 99-108 %V 51 %N 1 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.1817/ %R 10.5802/aif.1817 %G en %F AIF_2001__51_1_99_0
Alessandrini, Lucia; Bassanelli, Giovanni. On the embedding of 1-convex manifolds with 1-dimensional exceptional set. Annales de l'Institut Fourier, Tome 51 (2001) no. 1, pp. 99-108. doi : 10.5802/aif.1817. https://www.numdam.org/articles/10.5802/aif.1817/
[1] Metric properties of manifolds bimeromorphic to compact Kähler spaces, J. Differential Geom., Volume 37 (1993), pp. 95-121 | MR | Zbl
[2] Sur les fibres infinitésimales d'un morphisme propre d'espaces complexes, Sém. F. Norguet, Fonctions de plusieurs variables complexes IV (Lect. Notes Math.), Volume 807 (1980) | Zbl
[3] A cut-off theorem for plurisubharmonic currents, Forum Math., Volume 6 (1994), pp. 567-595 | DOI | MR | Zbl
[4] On the embedding of 1-convex manifolds with 1-dimensional exceptional set, Comment. Math. Helv., Volume 60 (1985), pp. 458-465 | DOI | MR | Zbl
[5] On 1-convex manifolds with 1-dimensional exceptional set (Collection of papers in memory of Martin Jurchescu), Rev. Roum. Math. Pures Appl., Volume 43 (1998), pp. 97-104 | MR | Zbl
[6] On the Oka-Grauert principle for 1-convex manifolds, Math. Ann., Volume 310 (1998) no. 3, pp. 561-569 | DOI | MR | Zbl
[7] On Hulls of Meromorphy and a Class of Stein Manifolds, Ann. Scuola Norm. Sup., Volume XXVIII (1999), pp. 405-412 | Numdam | MR | Zbl
[8] On strongly q-pseudoconvex spaces with positive vector bundles, Mem. Fac. Sci. Kyushu Univ. Ser. A, Volume 28 (1974), pp. 135-146 | DOI | MR | Zbl
[9] An intrinsec characterization of Kähler manifolds, Invent. Math., Volume 74 (1983), pp. 169-198 | DOI | MR | Zbl
[10] On the existence of special metrics in complex geometry, Acta Math., Volume 143 (1983), pp. 261-295 | MR | Zbl
[11] The Levi problem for complex spaces II, Math. Ann., Volume 146 (1962), pp. 195-216 | DOI | MR | Zbl
[12] Topological Vector Spaces, Graduate Texts in Mathematics, 3, Springer, 1970 | Zbl
[13] Familien negativer Vektorbündel und 1-convexe Abbilungen, Abh. Math. Sem. Univ. Hamburg, Volume 47 (1978), pp. 150-170 | DOI | MR | Zbl
[14] Embedding strongly
[15] Embedding theorems and Kählerity for 1-convex spaces, Comment. Math. Helv., Volume 57 (1982), pp. 196-201 | DOI | MR | Zbl
[16] On the Kählerian geometry of 1-convex threefolds, Forum Math., Volume 7 (1995), pp. 131-146 | DOI | MR | Zbl
Cité par Sources :